# SDR 97UAL900085

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Elect Unit
- Part number: 802530
- Condition: Intermittent
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ALL THREE GEAR RED LIGHTS ON WITH GEAR HANDLE DOWN.  WARNING HORN SOUNDED WITH FLAPS AT 15 DEGREES.  RECYCLED GEAR ON SECOND APPROACH AND ALL THREE INDICATORS WENT GREEN.  REPLACED PROXIMITY ELECTRONIC UNIT FOUND INTERMITTENT.  TESTS O.K.
